Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 97, NWS Springfield, MO

June 7, 2020Stone County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 7, 2020, 8:56 AM CDT for Stone County, Missouri. It took effect at Jun 9, 2020, 11:48 PM CDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jun 7, 2020, 8:56 AM CDT (13:56 UTC)
In effect from
Jun 9, 2020, 11:48 PM CDT
Expired
Jun 11, 2020, 10:20 AM CDT
In force
35 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Stone County, MO

The radar

The Springfield radar (KSGF), 39 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point James River (MO) at Galena (GLNM7).

Action stage
11 ft
Minor stage
15 ft
Moderate stage
25 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07052500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

374 
WGUS43 KSGF 071356
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
856 AM CDT Sun Jun 7 2020

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  James River at Galena affecting Stone County.

.This warning is based on future forecast precipitation amounts of 
two to three inches from late Monday into Tuesday near the river 
basin. If conditions warrant...additional rises or falls may occur 
based on future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://water.weather.gov/ahps2/ index.php?wfo=sgf 

&&

MOC209-080155-
/O.NEW.KSGF.FL.W.0097.200610T1045Z-200611T1520Z/
/GLNM7.1.ER.200610T1045Z.200610T1200Z.200610T1520Z.NO/
856 AM CDT Sun Jun 7 2020

...For the James River at Galena...
* At  8:15 AM Sunday The stage was 8.3 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by Wednesday 
  morning and continue to rise to near 15.5 feet by Wednesday 
  morning. The river will fall below flood stage by late Wednesday 
  morning.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and 
  Motel one mile south of the gage site. Railey Creek at the rental 
  and hotel area south of the gage site begins to backwater along the
  James River. (936 FT MSL)

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

James River Basin
  Galena           15   8.3 Sun 08 AM   7.9   8.0  15.5


&&


LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
      3677 9351 3680 9352 3690 9345

 

$$
6 follow-up statements
507 
WGUS83 KSGF 081153
FLSSGF
Flood Statement
National Weather Service Springfield MO
653 AM CDT Mon Jun 8 2020



 ...The Flood Warning continues for the following rivers in 
Missouri...

  James River at Galena affecting Stone County 
   
.Heavy rainfall over the next 36 hours will cause river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC209-090252-
/O.CON.KSGF.FL.W.0097.200610T1045Z-200611T1520Z/
/GLNM7.1.ER.200610T1045Z.200610T1200Z.200610T1520Z.NO/
653 AM CDT Mon Jun 8 2020

...For the James River at Galena...
 * At  6:15 AM Monday The stage was 8.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by Wednesday morning and continue
  to rise to near 15.5 feet by Wednesday morning.  The river will 
  fall below flood stage by late Wednesday morning.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and 
  Motel one mile south of the gage site. Railey Creek at the rental 
  and hotel area south of the gage site begins to backwater along the
  James River. (936 FT MSL)

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

James River Basin
  Galena           15   8.1 Mon 06 AM   8.0  15.5  10.2


&&


LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
      3677 9351 3680 9352 3690 9345

 

$$
801 
WGUS83 KSGF 082127
FLSSGF
Flood Statement
National Weather Service Springfield MO
427 PM CDT Mon Jun 8 2020



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  James River at Galena affecting Stone County 
   
.Forecast heavy rainfall of one to three inches, with locally higher 
amounts will be possible across the James River Basin later this evening 
through Tuesday morning. This will cause river levels to rise above flood 
stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC209-091227-
/O.EXT.KSGF.FL.W.0097.200610T0448Z-200611T0808Z/
/GLNM7.1.ER.200610T0448Z.200610T0600Z.200610T0808Z.NO/
427 PM CDT Mon Jun 8 2020

...For the James River at Galena...
* At  3:15 PM Monday The stage was 8.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 15.5 feet by early Wednesday morning.  The
  river will fall below flood stage by Wednesday morning.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and 
  Motel one mile south of the gage site. Railey Creek at the rental 
  and hotel area south of the gage site begins to backwater along the
  James River. (936 FT MSL)

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

James River Basin
  Galena           15   8.1 Mon 03 PM   8.8  14.1   9.2


&&


LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
      3677 9351 3680 9352 3690 9345

 

$$
776 
WGUS83 KSGF 090212
FLSSGF
Flood Statement
National Weather Service Springfield MO
912 PM CDT Mon Jun 8 2020



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County
  Jacks Fork at Alley Spring affecting Shannon County 
  James River at Galena affecting Stone County 
   
.Heavy rainfall this evening through Tuesday morning will cause river
levels to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-091712-
/O.EXT.KSGF.FL.W.0098.200610T0134Z-200611T1017Z/
/BIGM7.1.ER.200610T0134Z.200610T1200Z.200611T0417Z.NO/
912 PM CDT Mon Jun 8 2020

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  8:00 PM Monday The stage was 3.3 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow evening and continue 
  to rise to near 10.0 feet by Wednesday morning.  The river will 
  fall below flood stage by Wednesday before midnight.
* Impact...At 10.0 feet...Flood waters affect the lower TA 250 
  Training Area and Highway J east of Fort Wood East Gage.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Big Piney River
  Fort Leonard Wo   8   3.3 Mon 08 PM   4.1  10.0   6.5


&&


LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209

 

$$

MOC203-091712-
/O.CON.KSGF.FL.W.0099.200609T2220Z-200610T1017Z/
/ALYM7.1.ER.200609T2220Z.200610T0000Z.200610T0417Z.NO/
912 PM CDT Mon Jun 8 2020

...For the Jacks Fork at Alley Spring...
 * At  8:30 PM Monday The stage was 3.2 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and 
  continue to rise to near 9.5 feet by tomorrow evening.  The river 
  will fall below flood stage by tomorrow late evening.
* Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring 
  Campground. Water is one foot in depth at the 600, 800 and 900 loop
  camp sites. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Jacks Fork River Basin
  Alley Spring      9   3.2 Mon 08 PM   5.2   7.5   5.4


&&


LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
      3711 9148 3707 9150 3703 9161 3705 9161
      3708 9154 3712 9154

 

$$

MOC209-091712-
/O.CON.KSGF.FL.W.0097.200610T0448Z-200611T0808Z/
/GLNM7.1.ER.200610T0448Z.200610T0600Z.200610T0808Z.NO/
912 PM CDT Mon Jun 8 2020

...For the James River at Galena...
 * At  8:15 PM Monday The stage was 8.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 15.5 feet by early Wednesday morning.  The
  river will fall below flood stage by Wednesday morning.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and 
  Motel one mile south of the gage site. Railey Creek at the rental 
  and hotel area south of the gage site begins to backwater along the
  James River. (936 FT MSL)

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

James River Basin
  Galena           15   8.1 Mon 08 PM   8.8  14.1   9.2


&&


LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
      3677 9351 3680 9352 3690 9345

 

$$
350 
WGUS83 KSGF 091212
FLSSGF
Flood Statement
National Weather Service Springfield MO
712 AM CDT Tue Jun 9 2020



 ...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Jacks Fork at Alley Spring affecting Shannon County 
  James River at Galena affecting Stone County 
   
.Heavy rainfall over the past 12 hours will cause river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-100312-
/O.CON.KSGF.FL.W.0098.200610T0134Z-200611T1017Z/
/BIGM7.1.ER.200610T0134Z.200610T1200Z.200611T0417Z.NO/
712 AM CDT Tue Jun 9 2020

...For the Big Piney  below Fort Leonard Wood East Gate...
 * At  6:00 AM Tuesday The stage was 3.8 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 10.0 feet by tomorrow morning.  The river will fall 
  below flood stage by tomorrow late evening.
* Impact...At 10.0 feet...Flood waters affect the lower TA 250 
  Training Area and Highway J east of Fort Wood East Gage.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Big Piney River
  Fort Leonard Wo   8   3.8 Tue 06 AM  10.0   6.5   5.1


&&


LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209

 

$$

MOC203-100312-
/O.CON.KSGF.FL.W.0099.200609T2220Z-200610T1017Z/
/ALYM7.1.ER.200609T2220Z.200610T0000Z.200610T0417Z.NO/
712 AM CDT Tue Jun 9 2020

...For the Jacks Fork at Alley Spring...
 * At  6:30 AM Tuesday The stage was 3.6 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 9.5 feet by this evening.  The river will 
  fall below flood stage by tonight.
* Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring 
  Campground. Water is one foot in depth at the 600, 800 and 900 loop
  camp sites. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Jacks Fork River Basin
  Alley Spring      9   3.6 Tue 06 AM   7.5   5.4   4.6


&&


LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
      3711 9148 3707 9150 3703 9161 3705 9161
      3708 9154 3712 9154

 

$$

MOC209-100312-
/O.CON.KSGF.FL.W.0097.200610T0448Z-200611T0808Z/
/GLNM7.1.ER.200610T0448Z.200610T0600Z.200610T0808Z.NO/
712 AM CDT Tue Jun 9 2020

...For the James River at Galena...
 * At  6:15 AM Tuesday The stage was 8.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 15.5 feet by around midnight.  The river will fall below 
  flood stage by early tomorrow.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and 
  Motel one mile south of the gage site. Railey Creek at the rental 
  and hotel area south of the gage site begins to backwater along the
  James River. (936 FT MSL)

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

James River Basin
  Galena           15   8.1 Tue 06 AM  14.1   9.2   7.9


&&


LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
      3677 9351 3680 9352 3690 9345

 

$$
379 
WGUS83 KSGF 091402
FLSSGF
Flood Statement
National Weather Service Springfield MO
902 AM CDT Tue Jun 9 2020



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  
  Jacks Fork at Alley Spring affecting Shannon County 
 
  James River at Galena affecting Stone County 
   
.Heavy rainfall received on Monday Evening and early today due to the
remnants of Tropical Storm Cristobal will cause river levels to rise 
above flood stage. Details for each location are included below. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-100502-
/O.EXT.KSGF.FL.W.0098.200609T1930Z-200611T1044Z/
/BIGM7.1.ER.200609T1930Z.200610T1200Z.200611T0444Z.NO/
902 AM CDT Tue Jun 9 2020

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  8:00 AM Tuesday The stage was 4.1 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 12.0 feet by tomorrow morning.  The river will fall 
  below flood stage by tomorrow late evening.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Big Piney River
 Fort Leonard Wd   8   4.1 Tue 08 AM    12.0   6.5   5.1


&&


LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209

 

$$

MOC203-100502-
/O.EXT.KSGF.FL.W.0099.200609T2257Z-200610T1017Z/
/ALYM7.1.ER.200609T2257Z.200610T0000Z.200610T0417Z.NO/
902 AM CDT Tue Jun 9 2020

...For the Jacks Fork at Alley Spring...
* At  8:30 AM Tuesday The stage was 3.8 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 9.5 feet by this evening.  The river will 
  fall below flood stage by tonight.
* Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring 
  Campground. Water is one foot in depth at the 600, 800 and 900 loop
  camp sites. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Jacks Fork River Basin
  Alley Spring      9   3.8 Tue 08 AM   7.5   5.4   4.6


&&


LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
      3711 9148 3707 9150 3703 9161 3705 9161
      3708 9154 3712 9154

 

$$

MOC209-100502-
/O.CON.KSGF.FL.W.0097.200610T0448Z-200611T0808Z/
/GLNM7.1.ER.200610T0448Z.200610T0600Z.200610T0808Z.NO/
902 AM CDT Tue Jun 9 2020

...For the James River at Galena...
 * At  8:15 AM Tuesday The stage was 8.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 15.5 feet by around midnight.  The river will fall below 
  flood stage by early tomorrow.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and 
  Motel one mile south of the gage site. Railey Creek at the rental 
  and hotel area south of the gage site begins to backwater along the
  James River. (936 FT MSL)

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

James River Basin
  Galena           15   8.1 Tue 08 AM  14.1   9.2   7.9


&&


LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
      3677 9351 3680 9352 3690 9345

 

$$
293 
WGUS83 KSGF 091453
FLSSGF
Flood Statement
National Weather Service Springfield MO
953 AM CDT Tue Jun 9 2020



 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Jacks Fork at Alley Spring affecting Shannon County
  James River at Galena affecting Stone County

 ...The Flood Warning continues for the following rivers in 
Missouri...

  Roubidoux Creek Near Waynesville affecting Pulaski County 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Gasconade River at Jerome affecting Phelps County 
   
.Heavy rainfall has ended across much of the NWS Springfield Hydrologic
Service Area. While the James at Galena and Jacks Fork at Alley are 
not expected to reach flood stage, rises to near flood stage are
expected. Details for crests at each location listed above are
included below.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-100553-
/O.CON.KSGF.FL.W.0100.200609T2024Z-200610T1030Z/
/RBXM7.1.ER.200609T2024Z.200610T0000Z.200610T0430Z.NO/
953 AM CDT Tue Jun 9 2020

...For the Roubidoux Creek Near Waynesville...
* At  9:30 AM Tuesday The stage was 4.7 feet. 
* Flood stage is 7.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 7.6 feet by this evening.  The river will 
  fall below flood stage by tonight.
* Impact...At 8.0 feet...Low parts of Spring Road south of Business 66
  in Waynesville flood.

&&


               FLOOD  OBSERVED           FORECAST 7 AM
LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Roubidoux Creek
  Waynesville       7   4.7 Tue 09 AM   5.7   3.2   2.3


&&


LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
      3778 9216 3774 9222 3775 9227 3778 9220
      3785 9222

 

$$

MOC169-100553-
/O.CON.KSGF.FL.W.0098.200609T1930Z-200611T1044Z/
/BIGM7.1.ER.200609T1930Z.200610T1200Z.200611T0444Z.NO/
953 AM CDT Tue Jun 9 2020

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  9:00 AM Tuesday The stage was 4.4 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 12.0 feet by tomorrow morning.  The river will fall 
  below flood stage by tomorrow late evening.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Big Piney River
  Fort Leonard Wo   8   4.4 Tue 09 AM  12.0   6.5   5.1


&&


LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209

 

$$

MOC161-100553-
/O.CON.KSGF.FL.W.0101.200610T1730Z-200612T1924Z/
/JRMM7.1.ER.200610T1730Z.200611T0600Z.200611T1924Z.NO/
953 AM CDT Tue Jun 9 2020

...For the Gasconade River at Jerome...
* At  8:45 AM Tuesday The stage was 7.2 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 17.5 feet by early Thursday morning.  The 
  river will fall below flood stage by Thursday early afternoon.
* Impact...At 18.5 feet...Flood waters affect low lying residential 
  areas.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Gasconade River Basin
  Jerome           15   7.2 Tue 09 AM  12.8  16.9  11.1


&&


LAT...LON 3814 9180 3801 9190 3789 9196 3785 9210
      3785 9220 3783 9225 3791 9224 3794 9217
      3794 9207 3814 9196

 

$$

MOC203-091523-
/O.CAN.KSGF.FL.W.0099.000000T0000Z-200610T1017Z/
/ALYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
953 AM CDT Tue Jun 9 2020

The Flood Warning has been cancelled for: 
 The Jacks Fork at Alley Spring.
* At  9:30 AM Tuesday The stage was 4.0 feet. 
* Flood stage is 9.0 feet. 
* Forecast...The river will crest below flood stage at 8.5 feet 
  around midnight.
* Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring 
  Campground. Water is one foot in depth at the 600, 800 and 900 loop
  camp sites. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM
LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Jacks Fork River Basin
  Alley Spring      9   4.0 Tue 09 AM   8.0   5.7   4.9


&&


LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
      3711 9148 3707 9150 3703 9161 3705 9161
      3708 9154 3712 9154

 

$$

MOC209-091523-
/O.CAN.KSGF.FL.W.0097.000000T0000Z-200611T0808Z/
/GLNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
953 AM CDT Tue Jun 9 2020

The Flood Warning has been cancelled for: 
 The James River at Galena.
* At  9:15 AM Tuesday The stage was 8.1 feet. 
* Flood stage is 15.0 feet. 
* Forecast...The river will crest below flood stage at 13.5 feet 
  tomorrow early afternoon.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and 
  Motel one mile south of the gage site. Railey Creek at the rental 
  and hotel area south of the gage site begins to backwater along the
  James River. (936 FT MSL)

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

James River Basin
  Galena           15   8.1 Tue 09 AM  12.9  10.7   9.2


&&


LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
      3677 9351 3680 9352 3690 9345

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 7, 5:44 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 7, 5:44 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
544 AM CDT Sun Jun 7 2020

.SHORT TERM...(Today and tonight)
Issued at 201 AM CDT Sun Jun 7 2020

Another day, another scorcher.

With very warm 850-mb temps (20-22 C) locked-in below the upper-
level ridge, surface temperatures will again surge near 90
degrees this afternoon. Humidity, while high, will not be quite as
oppressive as previous days. This is thanks to T.S. Cristobal, as
low-level winds have now backed to the east, temporarily shutting
off the southern fetch from the Gulf of Mexico. Still, surface dew
points will rise into the upper 60s by afternoon, pushing heat
index values into the mid 90s.

Shade could be hard to come by this afternoon. Model soundings do
not show parcels hitting their convective temperature, and so
cumulus fields ought to be sparse. Needless to say, convective
chances are nil especially with a strong cap in place.

For tonight, dry conditions will persist. Some high-level clouds
will begin to work into southern Missouri overnight as the cirrus
shield surrounding Cristobal lifts northward. Meanwhile, temps
tonight will only cool to near 70 degrees.

.LONG TERM...(Monday through Saturday)
Issued at 201 AM CDT Sun Jun 7 2020

The two main forecasting concerns for this period include (1)
heavy rainfall and the attendant flooding risk associated with the
remnants of T.S. Cristobal; and (2) severe weather potential.

Model guidance has been in excellent agreement with exhibiting a
wide 1-3 inch swath of rainfall across southwest Missouri as T.S.
Cristobal lifts northward out of Arkansas late Monday evening.
Where model guidance varies is in where the localized heaviest
amounts (associated with convection) will occur. The latest run of
the National Blend of Models (NBM) has the heaviest axis of
rainfall along and east of US HWY 65. And yet, the latest run of
the High Resolution Ensemble Forecast (HREF), as well as the
latest runs of the GFS and ECMWF, show solutions a little further
west, closer to the I-49 corridor.

While there still remains some uncertainty on where exactly the
convective elements and heaviest rainfall will set up, the
decision has been made to issue a Flash Flood Watch for Monday
night into Tuesday for portions of southwest Missouri. We will
likely expand upon this watch to include additional counties as
high resolution models hone-in on the heavier axis of precip, and
whether it continues to trend westward.

A progressive upper-level pattern will help Cristobal make its
extratropical transition quickly as a robust mid-level shortwave
trough digs into the southern Plains. As the storm system lifts
across the mid-Mississippi Valley Tuesday afternoon, the low-level
thermodynamic environment will rapidly recover ahead of an
incoming cold front. CAPE/Shear profiles suggest between 1500-2500
J/kg of MLCAPE by late Tuesday afternoon with at least 50 kts of
bulk shear. Beneath a favorable left-exit region of the upper-
level jet, and a robustly negatively-tilted 500-mb shortwave
trough, severe weather is to be expected Tuesday evening, perhaps
along and east of US HWY 65.

Beyond Tuesday, a deep northwest flow regime sets up across the
central CONUS. This will keep the pattern relatively dry with
seasonable temperatures through mid-June.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 542 AM CDT Sun Jun 7 2020

VFR flight conditions will persist at SGF/JLN/BBG as an upper-
level ridge and surface high pressure linger over the region.
Surface winds will blow from southeast to northwest this afternoon
around 10 kts.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch from Monday afternoon through Tuesday morning
     for MOZ068>070-079>082-089>092-094>097-102>105.

KS...NONE.
&&

SHORT TERM...Albano
LONG TERM...Albano
AVIATION...Albano
Hazardous weather outlook, Jun 7, 4:15 AM CDT, 4 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
415 AM CDT Sun Jun 7 2020

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
415 AM CDT Sun Jun 7 2020

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited excessive heat risk.

DISCUSSION...

Heat index values will rise into the middle and upper 90s this
afternoon as temperatures exceed 90 degrees in most areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The remnants of Tropical Storm Cristobal will approach the Ozarks
from the Gulf Monday night into Tuesday. Excessive rainfall is
expected with generally 2 to 4 inches forecast with locally higher
amounts possible. If these rainfall amounts materialize, it will
lead to a widespread flash flood risk. A flash flood watch has
been posted for several counties across the Missouri Ozarks. Cloud
to ground lightning will also be possible with the remnant
precipitation of Tropical Storm Cristobal.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Cramer

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 3:25 AM CDTFlash Flood WatchSGFBarry, Benton, Camden, Christian, Dade, Dallas and 21 more55 hr

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.